# SDR 2008UALA00845

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 34,859 hours, 13,252 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Squib
- Condition: No Test
- Location: Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SQUIB LIGHT WILL NOT TEST DISCHARGE.  RERACKED SDCU AND TEST OPERATED NORMALLY.
